Volume 10 Issue 1 - March 2018

  • 1. Coupled fixed point theorem in partially ordered complete ultra metric space

    Authors : Rinku Verma

    Pages : 172-174

    DOI : http://dx.doi.org/10.21172/1.101.30

    Keywords : Coupled fixed point, Ultra metric space, Mixed monotone property.

    Abstract :

    In this paper coupled fixed point theorem in partially ordered complete ultra metric space is proved using fixed monotone property.

    Citing this Journal Article :

    Rinku Verma, "Coupled fixed point theorem in partially ordered complete ultra metric space", https://www.ijltet.org/journal_details.php?id=928&j_id=4399, Volume 10 Issue 1 - March 2018, 172-174, #ijltetorg